Kitt, thank you for replying! I haven't called for a counseling appmt, maybe today. What really irks me is when she put me on the ativan, I said to her, that is really addicting, and she replied, NO it isn't!!! Darling Hubby was there and heard her. What I wish she would have done was given me the directions to get off the ativan, but she wasn't about to. She was horrible to me. She was like a raging maniac. She had been off work for awhile, and it makes me wonder now, what was her problem.
Well, all the terrible reactions I was having while taking the Lexapro, are all gone. I think, I only took it for 4 1/2 or 5 1/2 days, and one day, it was 1/2 of a 10mg. So it had to be the L and not my 'anxiety'! I am having some trouble sleeping tho.
I saw a link here where it told how to ween off of Ativan, but I'm not sure I have enough and my does wasn't specifically noted. She had me taking, 0.5mg morning and evening, since Aug, I think. Before that I was taking 1/2 of a 0.5mg during July.
I found this link while searching HealingWell, a poster had posted it! It gives info on how to ween off Ativan. Most doeses were higher than mine. So I dunno!
I guess, I have no choice but to call the counseling people. They are associated with the hospital.
Thanks for listining Kitt!